The strength of compactness for countable complete linear orders

Shafer, P (2020) The strength of compactness for countable complete linear orders. Computability, 9 (1). pp. 25-36. ISSN 2211-3568



Copyright, Publisher and Additional Information: © 2019 – IOS Press and the authors. This is an author accepted version of an article published in Computability. The final publication is available at IOS Press through
Keywords: Reverse mathematics, linear orders, order topology
  • Accepted: 25 July 2019
  • Published (online): 27 September 2019
  • Published: 26 February 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
John Templeton Foundation (US)60842
Depositing User: Symplectic Publications
Date Deposited: 01 Aug 2019 10:43
Last Modified: 04 Apr 2020 19:48
Status: Published
Publisher: IOS Press
Identification Number:
Related URLs:

Share / Export